Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering from erectile dysfunction, erect while hand practice. Suggestions ?

REspected Sir, I have been suffering from erectile disinfection. My problem is the my pennis has to catch by my wife take part in sexual course. as long as she catch it I can meet in the sex. Thereafter when she leave the pennis I cant do any thing it become usual and without strengthen. I request to suggest me to do myself directly sex. - AAAAAA, visakhapatnam
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response

In view of details this looks more of psychological, particularly since you can keep up erection when your wife is holding your penis.Such psychological issues are quite common, more so in young patients.A counselling with sex therapist can prove extremely helpful in your case. Few sessions can help you.I won't favor any medications to be started at this stage as that would not solve the underlying problem.

Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor